# SDR K11A2015110972501

- Difficulty date: November 9, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 63,803 hours, 35,171 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7909601
- Part serial: 80103028
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION COULD NOT BE CONTROLLED IN ANY MODE AT FL200 CABIN WARNING HORN COME ON.
